MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT
Model Number 33310CC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported while using the 33310cc, the doctor tore the intestine and caused bleeding when grasping intestinal tissue.Instrument inspection revealed that the product surface was rough, which is prone to causing intestinal tissue bleeding during grasping.Furthermore it was stated it is intestinal tissue injury.The clinician believes that the injury may also be related to the patient's advanced age and fragile intestinal tissue, but this cannot be confirmed.Moreover, rc inspection revealed that the device surface was not significantly rough.The surgeon promptly performed suturing on the lacerated bowel tissue.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
CLICKLINE FORCEPS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key25260825
Report Number2020550-2026-01168
Device Sequence Number14826791
Product Code GCJ
UDI-Device Identifier04048551134108
UDI-Public04048551134108
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2026
Report Date (Section F) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310CC
Device Catalogue Number33310CC
Device Lot NumberZS46
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/08/2026
Event Location Hospital
Date Report to Manufacturer05/22/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/22/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown